Γ-Transformation of Parabolic Kählerian Spaces Related by an Almost Geodesic Mapping π2 π2(e=0)
Abstract
For parabolic Kählerian spaces, we obtain a new form of the main equations and construct a Γ-transformation that enables one to convert a certain pair of related parabolic Kählerian spaces into an infinite sequence of different related parabolic Kählerian spaces.Downloads
Published
25.04.2001
Issue
Section
Research articles
How to Cite
Grigoreva, T. I. “Γ-Transformation of Parabolic Kählerian Spaces Related by an Almost Geodesic Mapping π2 π2(e=0)”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 4, Apr. 2001, pp. 449-54, https://umj.imath.kiev.ua/index.php/umj/article/view/4267.